Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Infant with vomiting and diarrhea, greenish stools. Rashes on the body. On antibiotics. Advice?

I have a 9.5 month old male that has had diarrhea for 6 days. They are watery green in color and foul oder. He had some vomitting for with diarrhea for the first 3 days. He also developed a rash over the torso 3 days ago and started moving to his neck, arms, and legs. I had him evaluated in local ED but I think there is something wrong. He was on an antibiotic April 4 through the 10 (Augmintin). I also have to change is bedding most every time I change him.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics
Pediatrician 's  Response

Thank you for your query.

Following use of Augmentin one can have loose motions which has happened in your son's case. Rash can also follow use of this antibiotic. I suggest that you give your son some probiotics which shall help in his intestines to settle down. You can also give him buttermilk. For rash you can apply any bland ointment and observe for a day if it resolves.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Rajiv K Khandelwal
Answered: Wed, 24 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor